Jundishapur Journal of Microbiology

Published by: Kowsar

Invasive candidiasis; a review article

Majid Zarrin 1 , * and Ali Zarei Mahmoudabadi 2
Authors Information
1 Department of Medical Mycoparasitology, School of Medicine, mjzarrin@yahoo.co.uk, Iran
2 Department of Medical Mycoparasitology, School of Medicine-Infectious and Tropical Diseases Research Center, Ahvaz Jundishapur University of Medical Sciences, Iran
Article information
  • Jundishapur Journal of Microbiology: 2 (1); 1-6
  • Article Type: Research Article
  • Received: March 1, 2009
  • Accepted: March 1, 2009

To Cite: Zarrin M, Zarei Mahmoudabadi A. Invasive candidiasis; a review article , Jundishapur J Microbiol. Online ahead of Print ; 2(1):1-6.

© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:



Create Citiation Alert
via Google Reader

Readers' Comments